# SDR C2XA00IA371

- Difficulty date: October 10, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145
- Aircraft serial: 145138
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Condition: Odor
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH-FLIGHT 3876 FROM OKC TO IAH, THE CREW REPORTED AN EXTREMELY STRONG EXHAUST SMELL WHEN ANTI-ICE WAS ON IN FLIGHT. THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO ENGINE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
